| Catalog Number |
3303-90152 |
| Medical Device Problem Codes |
Fracture (1260); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: b5, d4, d9, h3, h4.H6: coding has been updated to reflect investigation conclusion.
Event or Problem Description
A company representative reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured intra-operatively and upon inspection of the returned device, it was also observed that the proximal threads have deformed.